# SDR UPS08M52058

- Difficulty date: January 21, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Aircraft time: 62,889 hours, 8,989 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT O/B TRAILING EDGE FLAP I/B WING MOUNTED HINGE AFT LOWER O/B BORE HOLE AND FACE AREA RUSTY AS MARKED.  LEFT FWD O/B FLAP I/B HINGE LWR MOUNT O/B BORE & SPOTFACE CORROSION REMOVED & FOUND EXCEED LIMIT PER CMM57-44-08 PG 602-607R.60. FPI C/OUT IAW DACNDTS PMR.13PART08.  FOUND NO CRACK & CORROSION EVIDENT.  LEFT FWD O/B FLAP I/B HINGE LWR MOUNT O/B HOLE SPOTFACE THK 0.0464" ACCEPTED PER EN1092-08.  REWORKED AREA ETCH & INSP FOUND SATIS PER EN1092-08.
